# SDR ASAA2013100196088

- Difficulty date: October 1, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 25,013 hours, 7,505 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 457311382
- Part serial: EM155789
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 25,013 hours, 7,505 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR  1 ENGINE FUEL HEATER SERVO LEAKING AT UPPER SEAL.  ACFT GROUNDED.  R & R1 ENGINE SERVO FUEL HEATER IAW AMM 73-11-07.  PERFORMED LEAK AND OPS CHECKED IAW AMM 71-00-00-700-801-F00 LEAK AND OPS CHECKED GOOD.
